# SDR ASAA2023020441858

- Difficulty date: February 4, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,472 hours, 17,216 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL AND RESETS WITH MASTER CAUTION RESET. GROUNDED - YES.   SYSTEM HAD CONTROL CABIN TRIM MODULATING VALVE FAULT. IT RESET & SYS BITE PASSED BUT THERE IS A PREVIOUS WRITE UP LAST WEEK. SAME FAULT & RESET WITH NO LRU CHANGE. CONT CAB ZONE TEMP LT DOES NOT SHOW ON MASTER RECALL. PERFORMED PZTC BITE IAW FIM 21-62 TASK 801, NO FAULTS PRESENT ON EITHER CONTLR 1 OR 2, BIT, PREV, OR VERIFY, GREEN ON VERIFY, RESET X2. AS PRECAUTION, CLEANED FLT DECK TEMP SENSOR IAW AMM 21-61-10-100-801. FILTER WAS EXTRA DUSTY. PERFORMED CABIN CONT AND INDICATION OPS TEST IAW AMM 21-61-00-700-807-002. BOTH PACKS RAN INDEPENDENTLY AND TOGETHER, HIGH AND LO, NO OBSERVED DEFECTS.
